# SDR UPS97824869

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WHEEL WELL SPAR AT STA 860 RBL 39 TO RBL 61 CRACKED.  REPAIRED IAW DOUGLAS SERVICE REWORK DWG SRO8570009.
